TITLE

Approximation of p-summing operators by adjoints

AUTHOR(S)
Reinov, Oleg I.
PUB. DATE
May 2012
SOURCE
AIP Conference Proceedings;5/22/2012, Vol. 1450 Issue 1, p32
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We consider the following question for the ideals Πp of absolutely p-summing operators: Is it true that, for given Banach spaces X and Y, the unit ball of the space Πp(X,Y) is dense, for some natural topology, in the unit ball of the space Πp(X,Y**) or in the unit ball of the corresponding space Πpdual(Y*,X*): = {U:Y*→X*|U*|XƸΠp(X,Y**)}? As 'natural topologies', we consider strong and weak operator topologies, compact-open topology, topology of X × Y*-convergence etc.
ACCESSION #
75526961

 

Related Articles

  • Smoothness Properties of the Unit Ball in a JB*-Triple. Edwards, C. Martin; Rüttimann, Gottfried T. // Bulletin of the London Mathematical Society;1996, Vol. 28 Issue 2, p156 

    An element a of norm one in a JB*-triple A is said to be smooth if there exists a unique element x in the unit ball A1* of the dual A* of A at which a attains its norm, and is said to be Fréchet-smooth if, in addition, any sequence (xn) of elements in A1* for which (xn(a)) converges to one...

  • Convergences of multi-step viscous iterative algorithm with errors for nonexpansive mappings. Hu Hong-ping; Wang Lin-lin // Basic Sciences Journal of Textile Universities / Fangzhi Gaoxia;Jun2011, Vol. 24 Issue 2, p185 

    The convergences of multi-step viscous iterative sequences with errors were obtained for nonexpansive mappings and the conditions of this sequences which strongly converge fixed points were received in uniformly smooth Banach space by introduction of multi-step viscous iterative sequences with...

  • Viscosity Approximation Methods for Two Accretive Operators in Banach Spaces. Jun-Min Chen; Tie-Gang Fan // Abstract & Applied Analysis;2013, p1 

    We introduced a viscosity iterative scheme for approximating the common zero of two accretive operators in a strictly convex Banach space which has a uniformly Gâteaux differentiable norm. Some strong convergence theorems are proved, which improve and extend the results of Ceng et al. (2009)...

  • Approximation of Common Fixed Points of a Countable Family of Relatively Nonexpansive Mappings. Boonchari, Daruni; Saejung, Satit // Fixed Point Theory & Applications;2010, Special section p1 

    No abstract available.

  • Strong Convergence Theorems of a General Iterative Process for Two Nonexpansive Mappings in Banach Spaces. Sunthrayuth, Pongsakorn; Kumam, Poom // Journal of Computational Analysis & Applications;Jan2012, Vol. 14 Issue 1, p446 

    In this paper, we introduce a general iterative process for approximating common fixed point of two nonexpansive mappings in Banach spaces. We establish some strong convergence theorems of the general iteration scheme under some mild conditions. Our results improve and extend the corresponding...

  • I-Summability and I-approximation through invariant mean. Mursaleen, M.; Alotaibi, Abdullah; Alghamdi, Mohammed A. // Journal of Computational Analysis & Applications;Jan2012, Vol. 14 Issue 1, p1049 

    The concept Iu convergence was introduced by Baláz and Šalát [Uniform density u and corresponding Iu-convergence, Math. Comm., 11 (2006), 1-7]. Recently, Mursaleen and Edely [On the invariant mean and statistical convergence, Appl. Math. Letters, 22 (2009) 1700-1704] used the concept of...

  • Bivariate Positive Operators in Polynomial Weighted Spaces. Agratini, Octavian // Abstract & Applied Analysis;2013, p1 

    This paper aims to two-dimensional extension of some univariate positive approximation processes expressed by series. To be easier to use, we also modify this extension into finite sums. With respect to these two new classes designed, we investigate their approximation properties in polynomial...

  • On Summable Bases in Banach Spaces. Robderai, Mangatiana A. // British Journal of Mathematics & Computer Science;2014, Vol. 4 Issue 16, p2361 

    We introduce the notion of summable bases that naturally generalizes the notion of unconditional sequence bases for Banach spaces. We shall be particularly interested in some classical results on sequences and series in separable Banach spaces that carry over or naturally extend to the case of...

  • Compactness and sequential completeness in some spaces of operators. Nowak, Marian // Positivity;Jun2014, Vol. 18 Issue 2, p359 

    Let $$X$$ be a completely regular Hausdorff space and $$C_b(X)$$ be the Banach lattice of all real-valued bounded continuous functions on $$X$$ , endowed with the strict topologies $$\beta _\sigma ,$$ $$\beta _\tau $$ and $$\beta _t$$ . Let $$\mathcal{L}_{\beta _z,\xi }(C_b(X),E)$$ $$(z=\sigma...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics